# SDR AALA951262

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T1450
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND A GROOVE WORN IN THE LEFT PYLON INBOARD AND OUTBOARD SIDE SKINS.  BOTH GROOVES WERE CAUSED BY AN ANGLE ON THE THRUST REVERSER RUBBING ON THE SIDE SKINS.  BLENDED AND REFINISHED GROOVES.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-975.  (M)
